Alert archive / California / Wind Advisories in 2013

Wind Advisory 49, NWS Hanford, CA

September 24, 2013

NWS Hanford, CA issued this wind advisory at Sep 24, 2013, 1:45 AM PDT. It took effect at Sep 24, 2013, 11:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2013, 1:45 AM PDT (08:45 UTC)
In effect from
Sep 24, 2013, 11:00 PM PDT
Expired
Sep 26, 2013, 5:00 AM PDT
In force
30 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WWUS76 KHNX 240845
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
145 AM PDT TUE SEP 24 2013

CAZ096-097-241700-
/O.UPG.KHNX.HW.A.0001.130924T2100Z-130925T1800Z/
/O.NEW.KHNX.HW.W.0007.130924T2100Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
145 AM PDT TUE SEP 24 2013

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT WEDNESDAY ABOVE 8000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING ABOVE 8000 FEET...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT WEDNESDAY FOR THE HIGHER ELEVATIONS OF THE
SOUTHERN SIERRA NEVADA. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: WIND GUSTS UP TO 95 MPH NEAR THE CREST AREAS. WIND 
  GUSTS OF GREATER THAN 58 MPH FOR AREAS ABOVE 8000 FEET.

* TIMING: STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY 
  AFTERNOON THROUGH WEDNESDAY MORNING.

* LOCATIONS INCLUDE: THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET
  FROM YOSEMITE NATIONAL PARK SOUTH TO THE KERN COUNTY LINE.

* IMPACTS: TREES AND TREE BRANCHES CAN BE KNOCKED DOWN BY 
  STRONG WINDS. USE CAUTION WHEN SETTING CAMPSITES IN FORESTED 
  AREAS. STRONG WINDS CAN ALSO CAUSE LOOSE OBJECTS TO BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-099-241700-
/O.NEW.KHNX.WI.Y.0049.130925T0600Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
145 AM PDT TUE SEP 24 2013

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
THURSDAY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS OF THE
KERN COUNTY MOUNTAINS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 5 AM PDT THURSDAY.

* WINDS: GUSTS TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST
  WINDS WEDNESDAY AND WEDNESDAY EVENING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. HIGHWAYS
  AFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND
  BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 THROUGH WALKER
  PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD MAKE
  DRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN AREAS OF
  BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME AIRBORNE AND
  CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
6 follow-up statements
202 
WWUS76 KHNX 241635
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
935 AM PDT TUE SEP 24 2013

CAZ096-097-250045-
/O.CON.KHNX.HW.W.0007.130924T2100Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
935 AM PDT TUE SEP 24 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT WEDNESDAY ABOVE 8000 FEET...

A HIGH WIND WARNING ABOVE 8000 FEET REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR THE HIGHER ELEVATIONS
OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: WIND GUSTS UP TO 95 MPH NEAR THE CREST AREAS. WIND 
  GUSTS OF GREATER THAN 58 MPH FOR AREAS ABOVE 8000 FEET.

* TIMING: STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY 
  AFTERNOON THROUGH WEDNESDAY MORNING.

* LOCATIONS INCLUDE: THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET 
  FROM YOSEMITE NATIONAL PARK SOUTH TO THE KERN COUNTY LINE.

* IMPACTS: TREES AND TREE BRANCHES CAN BE KNOCKED DOWN BY 
  STRONG WINDS. USE CAUTION WHEN SETTING CAMPSITES IN FORESTED 
  AREAS. STRONG WINDS CAN ALSO CAUSE LOOSE OBJECTS TO BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-099-250045-
/O.CON.KHNX.WI.Y.0049.130925T0600Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
935 AM PDT TUE SEP 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PDT THURSDAY FOR AREAS THROUGH AND BELOW PASSES AND
CANYONS...

A WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: GUSTS TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST 
  WINDS WEDNESDAY AND WEDNESDAY EVENING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. 
  HIGHWAYSAFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI 
  PASS AND BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 
  THROUGH WALKER PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD 
  MAKEDRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN 
  AREAS OF BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDERSEN

WEATHER.GOV/HANFORD
072 
WWUS76 KHNX 250043
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
543 PM PDT TUE SEP 24 2013

CAZ096-097-251200-
/O.CON.KHNX.HW.W.0007.000000T0000Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
543 PM PDT TUE SEP 24 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY
ABOVE 8000 FEET...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY
FOR THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET.

* WINDS: WIND GUSTS UP TO 95 MPH NEAR THE CREST AREAS. WIND 
  GUSTS OF GREATER THAN 58 MPH FOR AREAS ABOVE 8000 FEET.

* TIMING: STRONGEST WINDS ARE EXPECTED TO OCCUR TONIGHT THROUGH 
  WEDNESDAY MORNING.

* LOCATIONS INCLUDE: THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET 
  FROM YOSEMITE NATIONAL PARK SOUTH TO THE KERN COUNTY LINE.

* IMPACTS: TREES AND TREE BRANCHES CAN BE KNOCKED DOWN BY 
  STRONG WINDS. USE CAUTION WHEN SETTING CAMPSITES IN FORESTED 
  AREAS. STRONG WINDS CAN ALSO CAUSE LOOSE OBJECTS TO BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-099-251200-
/O.CON.KHNX.WI.Y.0049.130925T0600Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
543 PM PDT TUE SEP 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PDT THURSDAY FOR AREAS THROUGH AND BELOW PASSES AND
CANYONS...

A WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT THURSDAY
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: GUSTS UP TO 50 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING WITH THE STRONGEST 
  WINDS WEDNESDAY AND WEDNESDAY EVENING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. 
  HIGHWAYS AFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI 
  PASS AND BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 
  THROUGH WALKER PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD 
  MAKE DRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN 
  AREAS OF BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
025 
WWUS76 KHNX 251140
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
440 AM PDT WED SEP 25 2013

CAZ096-097-252000-
/O.CON.KHNX.HW.W.0007.000000T0000Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
440 AM PDT WED SEP 25 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 8000 FEET...

A HIGH WIND WARNING ABOVE 8000 FEET REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA. 

* WINDS: WIND GUSTS UP TO 75 MPH NEAR THE CREST AREAS. WIND GUSTS
  OF GREATER THAN 58 MPH FOR AREAS ABOVE 8000 FEET.

* TIMING: STRONGEST WINDS ARE EXPECTED TO OCCUR LATE THIS MORNING
  THROUGH THIS AFTERNOON.

* LOCATIONS INCLUDE: THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET 
  FROM YOSEMITE NATIONAL PARK SOUTH TO THE KERN COUNTY LINE.

* IMPACTS: TREES AND TREE BRANCHES CAN BE KNOCKED DOWN BY 
  STRONG WINDS. USE CAUTION WHEN SETTING CAMPSITES IN FORESTED 
  AREAS. STRONG WINDS CAN ALSO CAUSE LOOSE OBJECTS TO BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-099-252000-
/O.CON.KHNX.WI.Y.0049.000000T0000Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
440 AM PDT WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR
AREAS THROUGH AND BELOW PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS. 

* WINDS: GUSTS UP TO 50 MPH.

* TIMING: THE STRONGEST WINDS WILL BE TODAY THROUGH THIS EVENING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. HIGHWAYS
  AFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND
  BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 THROUGH WALKER
  PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD 
  MAKE DRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN 
  AREAS OF BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
083 
WWUS76 KHNX 251950
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1250 PM PDT WED SEP 25 2013

CAZ096-097-260400-
/O.CON.KHNX.HW.W.0007.000000T0000Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1250 PM PDT WED SEP 25 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING ABOVE 8000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW THE HIGH WIND
WARNING ABOVE 8000 FEET TO REMAIN IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA.

* WINDS: WIND GUSTS UP TO 75 MPH NEAR THE CREST AREAS. WIND 
  GUSTS OF GREATER THAN 58 MPH FOR AREAS ABOVE 8000 FEET. 

* TIMING: STRONGEST WINDS ARE EXPECTED TO OCCUR TODAY THROUGH THIS
  EVENING.

* LOCATIONS INCLUDE: THE SOUTHERN SIERRA NEVADA ABOVE 8000 FEET 
  FROM YOSEMITE NATIONAL PARK SOUTH TO THE KERN COUNTY LINE.

* IMPACTS: TREES AND TREE BRANCHES CAN BE KNOCKED DOWN BY 
  STRONG WINDS. USE CAUTION WHEN SETTING CAMPSITES IN FORESTED 
  AREAS. STRONG WINDS CAN ALSO CAUSE LOOSE OBJECTS TO BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-099-260400-
/O.CON.KHNX.WI.Y.0049.000000T0000Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1250 PM PDT WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR
AREAS THROUGH AND BELOW PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS. 

* WINDS: GUSTS UP TO 50 MPH.

* TIMING: THE STRONGEST WINDS WILL BE TODAY THROUGH THIS 
  EVENING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. HIGHWAYS
  AFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND
  BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 THROUGH WALKER
  PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD 
  MAKE DRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN 
  AREAS OF BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
312 
WWUS76 KHNX 260310
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
810 PM PDT WED SEP 25 2013

CAZ096-097-260415-
/O.CAN.KHNX.HW.W.0007.000000T0000Z-130926T0600Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
810 PM PDT WED SEP 25 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA. 

WINDS ARE DECREASING OVER THE HIGHER ELEVATIONS OF THE SIERRA
NEVADA. ALTHOUGH WINDS MAY REMAIN GUSTY FOR A FEW MORE
HOURS...THEY WILL CONTINUE TO DECREASE AND TURN EASTERLY BY EARLY
THURSDAY MORNING. THUS THE WARNING HAS BEEN CANCELLED.

$$

CAZ095-098-099-261200-
/O.CON.KHNX.WI.Y.0049.000000T0000Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
810 PM PDT WED SEP 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR
AREAS THROUGH AND BELOW PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY FOR THE KERN COUNTY
MOUNTAINS AND DESERTS. 

* WINDS: GUSTS UP TO 50 MPH.

* TIMING: THROUGH EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: MOJAVE...TEHACHAPI...LAKE ISABELLA. HIGHWAYS
  AFFECTED WILL INCLUDE HIGHWAY 58 THROUGH TEHACHAPI PASS AND
  BELOW THE PASS TO THE MOJAVE AREA...HIGHWAY 178 THROUGH WALKER
  PASS AND HIGHWAY 14.

* IMPACTS: STRONG CROSSWINDS AT THE BASE OF THE PASSES COULD 
  MAKE DRIVING DIFFICULT. VISIBILITIES COULD BE REDUCED IN 
  AREAS OF BLOWING DUST OR SAND. LOOSE OBJECTS COULD BECOME 
  AIRBORNE AND CAUSE INJURY OR DAMAGE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
439 
WWUS76 KHNX 261210
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
510 AM PDT THU SEP 26 2013

CAZ095-098-099-261315-
/O.EXP.KHNX.WI.Y.0049.000000T0000Z-130926T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
510 AM PDT THU SEP 26 2013

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE KERN COUNTY
MOUNTAINS AND DESERTS. 

WIND SPEEDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS IN THE
REGION EARLY THIS MORNING. WIND GUSTS UP TO 40 MPH ARE STILL
POSSIBLE RIGHT BELOW TEHACHAPI PASS IN THE VICINITY OF MOJAVE
UNTIL DAYBREAK. OTHERWISE...WESTERLY WINDS THIS MORNING WILL
SHIFT TO A NORTHERLY DIRECTION BY THIS AFTERNOON WITH GUSTS
OF UP TO 30 MPH.


$$

DURFEE

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Sep 23, 4:08 PM PDT, 9 hours 37 minutes earlier.

Area forecast discussion, Sep 23, 4:08 PM PDT, 9 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
408 PM PDT MON SEP 23 2013

.SYNOPSIS...
DRY AND WARMER THROUGH TUESDAY DUE TO HIGH PRESSURE OVER THE
REGION. ANOTHER LOW PRESSURE SYSTEM WILL BRING COOLER TEMPERATURES
AND GUSTY WINDS AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH
SOME SHOWERS POSSIBLE OVER THE SIERRA NEVADA NORTH OF KINGS CANYON.
THE LATTER HALF OF THE WEEK WILL THEN BE DRY UNDER REBUILDING HIGH
PRESSURE...WITH TEMPERATURES WARMING TO NEAR NORMAL FOR EARLY AUTUMN.

&&

.DISCUSSION...
TODAY WAS PRETTY QUIET AROUND THE REGION WITH A ZONAL TRANSITIONAL
PATTERN PRESENT OVER NORTHERN CALIFORNIA AHEAD OF THE NEXT SYSTEM
THAT WILL BEGIN AFFECTING THE AREA TOMORROW AFTERNOON. THE BROAD
TROUGH THAT IS EXPECTED TO EVENTUALLY MOVE SOUTHEASTWARD OVER THE
FOUR CORNERS IS CURRENTLY CENTERED OVER THE WESTERN CANADIAN COAST
AT ROUGHLY 57N 142W.

THE MAIN CONCERN WITH THIS SYSTEM WILL BE GUSTY WINDS...COOLING
TEMPERATURES...ALONG WITH INCREASING CLOUDS. WITHOUT MAJOR
MOISTURE SUPPORT...PRECIPITATION WILL BE LIMITED WITH THIS SYSTEM.
TUESDAY AFTERNOON WINDS WILL BEGIN TO STRENGTHEN AS THE PRESSURE
GRADIENTS AROUND THE TROUGH BEGIN TO TIGHTEN ALONG WITH THE CLOSE
PROXIMITY TO A 120 KNOT JET STREAK WHICH WILL BE PRESENT JUST
NORTH OF OUR FORECAST AREA. THEREFORE...HAVE WENT AHEAD AND ISSUED
A HIGH WIND WATCH FOR THE SOUTHERN SIERRA FROM YOSEMITE SOUTHWARD
TO THE TULARE/KERN COUNTY LINE FOR ELEVATIONS ABOVE 8000 FEET.
WIND GUSTS NEAR THE CREST COULD APPROACH 95 MPH. GUSTY WINDS WILL
ALSO BE POSSIBLE FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY AS
MARINE AIR SPILLS OVER THE COASTAL RANGE AND THROUGH THE PASSES.
BLOWING DUST WILL BE POSSIBLE WITH THE STRONGER WINDS AND MAY
TEMPORARILY REDUCE VISIBILITIES IN LOCATIONS. WINDS THROUGH THE
CENTRAL VALLEY WILL BECOME BREEZY TOMORROW AFTERNOON.

AS THE TROUGH AXIS MOVES OVER THE CENTRAL CALIFORNIA REGION
500 MB HEIGHTS WILL LOWER TO AROUND 5650 METERS ON WEDNESDAY WHICH
WILL ALLOW FOR COOLER TEMPERATURES. SAN JOAQUIN VALLEY HIGH
TEMPERATURES FOR WEDNESDAY AND THURSDAY WILL ONLY REACH THE LOW TO
MID 70 DEGREE RANGE.

THE BEST CHANCE FOR PRECIPITATION WILL BE IN THE HIGHER ELEVATIONS
OF THE NORTHERN PARTS OF THE SOUTHERN SIERRA FOR THE OVERNIGHT
TUESDAY THROUGH WEDNESDAY TIME PERIOD. SNOW LEVELS WILL DROP TO
AROUND 8500 TO 9000 FEET. STORM SNOW TOTALS IN THESE AREAS ARE
EXPECTED TO BE AROUND 1 TO 2 INCHES WITH LOCALIZED 3 TO 4 INCHES
IN THE HIGHEST ELEVATIONS.

BY FRIDAY TEMPERATURES WILL REBOUND RATHER QUICKLY WITH A THERMAL
RIDGE IN PLACE OVER EASTERN CALIFORNIA CREATING OFFSHORE FLOW
CONDITIONS AND SOME DOWNSLOPING ON THE WESTERN SIDE OF THE SIERRA
NEVADA CREATING SOME COMPRESSIONAL WARMING. HIGH TEMPERATURES IN
THE SAN JOAQUIN VALLEY SHOULD APPROACH THE MID 80S. RIDGING WILL
RETURN BY SATURDAY BRINGING A RETURN TO MOSTLY SUNNY
SKIES AND GRADUAL WARMING TEMPERATURES THROUGH THE BEGINNING OF
NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CA INTERIOR FOR THE
NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 09-23      105:1949     66:1904     70:2011     47:1968
KFAT 09-24      102:1899     62:1904     73:1939     46:1945
KFAT 09-25      100:2009     69:1923     69:2002     43:1948

KBFL 09-23      107:1943     71:1986     72:1949     31:1903
KBFL 09-24      103:1919     72:1920     74:2009     35:1908
KBFL 09-25      103:1975     72:1971     73:1991     34:1908
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
ABOVE 8000 FEET FOR THE CAZ096-097.

&&

PUBLIC...ANDERSEN
AVN/FW...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Sep 23, 4:07 PM PDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
407 PM PDT MON SEP 23 2013

CAZ089>092-242315-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
407 PM PDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY.

...BREEZY TUESDAY NIGHT THROUGH WEDNESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: GUSTS UP TO 35 MPH...MAINLY ON THE WEST SIDE BELOW
  PASSES AND CANYONS.

* VISIBILITY: LESS THAN A MILE AT TIMES IN BLOWING DUST.

* TIMING: WINDS INCREASING TUESDAY NIGHT AND CONTINUING THROUGH
  WEDNESDAY.

* LOCATIONS INCLUDE: THE CENTRAL AND SOUTHERN SAN JOAQUIN
  VALLEY...ESPECIALLY ON THE WEST SIDE BELOW PASSES AND CANYONS.

* IMPACTS: AREAS OF BLOWING DUST NEAR RECENTLY PLOWED FIELDS ON
  THE WEST SIDE OF THE SAN JOAQUIN VALLEY. VISIBILITIES REDUCED TO
  LESS THAN A MILE AT TIMES.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ096-242315-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
407 PM PDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

UPGRADED TO HIGH WIND WATCH. PLEASE SEE SFONPWHNX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ097-242315-
TULARE COUNTY MOUNTAINS-
407 PM PDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY
MOUNTAINS.

HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

UPGRADED TO HIGH WIND WATCH. PLEASE SEE SFONPWHNX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-242315-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
407 PM PDT MON SEP 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERTS.

...WINDY TUESDAY AFTERNOON THROUGH THURSDAY MORNING...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

* WINDS: GUSTS TO AROUND 50 MPH.

* VISIBILITY: LESS THAN A MILE AT TIMES IN BLOWING DUST OR SAND.

* TIMING: WINDS INCREASING WEDNESDAY AND CONTINUING THROUGH
  THURSDAY MORNING BEFORE DIMINISHING.

* LOCATIONS INCLUDE: THE KERN COUNTY MOUNTAINS AND DESERT.

* IMPACTS: REDUCED VISIBILITIES IN BLOWING DUST OR SAND. OBJECTS
  MAY BECOME AIRBORNE AND CAUSE INJURY OR DAMAGE.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 1:45 AM PDTHigh Wind WarningHNX42 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.